# SDR FDEA202410291603

- Difficulty date: October 29, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43551
- Aircraft time: 12,709 hours, 5,837 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869145
- Condition: Cracked
- Location: Zone 200
- Part time: 12,709 hours, 5,837 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, STA 1263, BTW LBL 77 AND LBL 55, FLOOR PANEL WITH BROKEN FIBERS AND   HONEYCOMB. MAIN DECK CARGO FLOOR PANEL 251NFA WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4.B   FIGURE 201 SHEET 2 REV 90 AUG 15/2024
